# SDR UPS97421999

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FLOOR BEAM UPPER CHORD BS.2060 IS CORRODED BEYOND LIMITS AT LBL 51.      CORROSION AT BS 2060 LBL 151.  REMOVED ACC TO SRM 51-10-01, FOUND TO BE BEYOND LIMITS OF SRM 53-10-01, REPLACED UPPER CHORD ACC. SRM 53-10-0 7 FIG. 12.
